# SDR SIMA200219115

- Difficulty date: July 5, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dented
- Location: Electrical Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ELECTRICAL POWER PANEL HAS 2 DENTS.  PERFORMED EDDY CURRENT INSPECTION, NO DEFECTS.  DENT WITHIN SAAB 340 SRM 55-70-10 AND 51-10-10 LIMITS.  (M)
